# SDR TWAA0005902

- Difficulty date: April 15, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- Aircraft time: 77,058 hours, 82,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD PASSENGER DOOR TOP AFT DOOR STOP,  HAD A 5/16 INCH CRACK.   CONFIRMED WITH EDDY CURRENT.   REPAIRED TOP AFT DOOR STOP IN PAX DOOR PER DRAWING SRO 953025A AND PER MC8-AD-FF.  CHECK-C 4-26-99 MCI.  ---CLOSED---
